# SDR AALA971124

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 39271012
- Condition: Defective
- Location: Rt Pneu Syst
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1567 - AFTER TAKEOFF IAD DURING CLIMB-OUT PASSING 4,000 FEET, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND LIGHT EXTINGUISHED WHEN HIGH PRESSURE BLEED SELECTED OFF.  AIRCRAFT RETURNED TO IAD AND LANDED WITHOUT INCIDENT.  REPLACED RT PNEUMATIC PILOT PRESSURE REGULATOR (AUGMENTATION) VALVE.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (X)
